| Model Number |
29901 |
| Medical Device Problem Codes |
Failure to Power Up (1476); Unexpected Shutdown (4019)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/11/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that the programmer was unable to stay powered on even when plugged into an outlet.It was noted that the battery was replaced, however, the programmer then was unable to power on.Troubleshooting steps were advised to replace the power supply.No patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Additional Manufacturer Narrative
Product analysis :analysis was unable to confirm the customer's comment that the programmer was unable to stay powered on even when plugged into an outlet and could not reproduce the customer experience of unable to power on after replacing the power cord and battery.Reconfigured hard drive, reloaded and updated software and the programmer then passed all final functional and systems tests.Corrections: section b5.Desc evt problem imf (annex f) health impact medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
There was no patient involvement.